# SDR AALA20150318005

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 48,161 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF LT WING SLIDE EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT IAW AMM 33-51-06.  SYS CHECKED NORMAL.
